Quotient and product sets of thin subsets of the positive integers

Abstract : We study the cardinalities of A/A and AA for thin subsets A of the set of the first n positive integers. In particular, we consider the typical size of these quantities for random sets A of zero density and compare them with the sizes of A/A and AA for subsets of the shifted primes and the set of sums of two integral squares.
Type de document :
Article dans une revue
Proceedings of the Steklov Institute of Mathematics, MAIK Nauka/Interperiodica, 2017, 296 (1), pp.52 - 64. <10.1134/S0081543817010059>
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01550708
Contributeur : Aigle I2m <>
Soumis le : jeudi 29 juin 2017 - 17:11:39
Dernière modification le : vendredi 30 juin 2017 - 01:08:56

Identifiants

Collections

Citation

Javier Cilleruelo, D. S. Ramana, Olivier Ramaré. Quotient and product sets of thin subsets of the positive integers. Proceedings of the Steklov Institute of Mathematics, MAIK Nauka/Interperiodica, 2017, 296 (1), pp.52 - 64. <10.1134/S0081543817010059>. <hal-01550708>

Partager

Métriques

Consultations de la notice

39